Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fourier series with positive coefficients


Author: R. P. Boas Jr.
Journal: Bull. Amer. Math. Soc. 72 (1966), 863-865
DOI: https://doi.org/10.1090/S0002-9904-1966-11590-2
MathSciNet review: 0198098
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Jr., Integrability of trigonometric series. 111, Quart. J. Math. Oxford Ser. (2) 3 (1952), 217-221. MR 54071
  • 2. R. P. Boas, Jr., On the integrability of functions defined by trigonometrical series, Math Z. 66 (1956), 9-12. MR 80794
  • 3. Y.-M. Chen, Some asymptotic properties of Fourier constants and integrability theorems, Math. Z. 68 (1957), 227-244. MR 92893
  • 4. S. M. Edmonds, The Parseval formulae for monotonic functions. II, Proc. Cambridge Philos. Soc. 46 (1950), 231-248. MR 34468
  • 5. G. H. Hardy and W. W. Rogosinski, Fourier series, Cambridge Univ. Press, New York, 1944. MR 10206
  • 6. P. Heywood, On the integrability of functions defined by trigonometric series, Quart. J. Math. Oxford Ser. (2) 5 (1954), 71-76. MR 62864
  • 7. G. G. Lorentz, Fourier-Koeffizienten und Funktionenklassen, Math. Z. 51 (1948), 135-149. MR 25601
  • 8. G. Sunouchi, Integrability of trigonometric series, J. Math. Tokyo 1 (1953), 99-103. MR 64181
  • 9. Otto Szasz, On the Partial Sums of Certain Fourier Series, Amer. J. Math. 59 (1937), no. 3, 696–708. MR 1507273, https://doi.org/10.2307/2371590
  • 10. A. Zygmund, Trigonometric series, 2d ed., Vol. 1, Cambridge Univ. Press, New York, 1959. MR 107776


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11590-2

American Mathematical Society